Steady, two-dimensional flow of ground water to a trench

Research output: Contribution to journalArticle

16 Citations (Scopus)

Abstract

The problem under consideration is a steady ground water inflow to a single trench which drains a water-bearing layer of infinite extent. The equipotential corresponding to the trench outline is determined from the solution for extremum problems. The isoperimetric constraints selected for solution of these problems include cross-sectional area, seepage flow rate and size of a region with a guaranteed head loss. The equations for the required extremals and variable functions are written explicitly in terms of the solution for the Dirichlet problem.

Original languageEnglish
Pages (from-to)71-83
Number of pages13
JournalJournal of Hydrology
Volume127
Issue number1-4
DOIs
Publication statusPublished - 1991

Fingerprint

two-dimensional flow
groundwater flow
drainage water
seepage
trench
groundwater
drain
inflow
water
rate
loss

ASJC Scopus subject areas

  • Soil Science
  • Earth-Surface Processes

Cite this

Steady, two-dimensional flow of ground water to a trench. / Kacimov, Anvar.

In: Journal of Hydrology, Vol. 127, No. 1-4, 1991, p. 71-83.

Research output: Contribution to journalArticle

@article{53eab57135c14d19ae67309dfe5e3d05,
title = "Steady, two-dimensional flow of ground water to a trench",
abstract = "The problem under consideration is a steady ground water inflow to a single trench which drains a water-bearing layer of infinite extent. The equipotential corresponding to the trench outline is determined from the solution for extremum problems. The isoperimetric constraints selected for solution of these problems include cross-sectional area, seepage flow rate and size of a region with a guaranteed head loss. The equations for the required extremals and variable functions are written explicitly in terms of the solution for the Dirichlet problem.",
author = "Anvar Kacimov",
year = "1991",
doi = "10.1016/0022-1694(91)90109-U",
language = "English",
volume = "127",
pages = "71--83",
journal = "Journal of Hydrology",
issn = "0022-1694",
publisher = "Elsevier",
number = "1-4",

}

TY - JOUR

T1 - Steady, two-dimensional flow of ground water to a trench

AU - Kacimov, Anvar

PY - 1991

Y1 - 1991

N2 - The problem under consideration is a steady ground water inflow to a single trench which drains a water-bearing layer of infinite extent. The equipotential corresponding to the trench outline is determined from the solution for extremum problems. The isoperimetric constraints selected for solution of these problems include cross-sectional area, seepage flow rate and size of a region with a guaranteed head loss. The equations for the required extremals and variable functions are written explicitly in terms of the solution for the Dirichlet problem.

AB - The problem under consideration is a steady ground water inflow to a single trench which drains a water-bearing layer of infinite extent. The equipotential corresponding to the trench outline is determined from the solution for extremum problems. The isoperimetric constraints selected for solution of these problems include cross-sectional area, seepage flow rate and size of a region with a guaranteed head loss. The equations for the required extremals and variable functions are written explicitly in terms of the solution for the Dirichlet problem.

UR - http://www.scopus.com/inward/record.url?scp=0026358954&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0026358954&partnerID=8YFLogxK

U2 - 10.1016/0022-1694(91)90109-U

DO - 10.1016/0022-1694(91)90109-U

M3 - Article

VL - 127

SP - 71

EP - 83

JO - Journal of Hydrology

JF - Journal of Hydrology

SN - 0022-1694

IS - 1-4

ER -